Investor irrationality and optimal open-market share repurchasing

Research output: Contribution to journalArticle

Original languageEnglish
JournalICFAI Journal of Behavioural Finance
Volume2
Issue number3
Publication statusPublished - 2005

Cite this

Investor irrationality and optimal open-market share repurchasing. / Fairchild, Richard; Zhang, G.

In: ICFAI Journal of Behavioural Finance, Vol. 2, No. 3, 2005.

Research output: Contribution to journalArticle

@article{c1b98acda1f24a8aad9ae018db3c38f8,
title = "Investor irrationality and optimal open-market share repurchasing",
author = "Richard Fairchild and G. Zhang",
year = "2005",
language = "English",
volume = "2",
journal = "ICFAI Journal of Behavioural Finance",
number = "3",

}

TY - JOUR

T1 - Investor irrationality and optimal open-market share repurchasing

AU - Fairchild, Richard

AU - Zhang, G.

PY - 2005

Y1 - 2005

M3 - Article

VL - 2

JO - ICFAI Journal of Behavioural Finance

JF - ICFAI Journal of Behavioural Finance

IS - 3

ER -